RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mirzov, Jumaldin(Dzhumaldin) Dautovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:2253
Abstract pages:1010
Full texts:533
Associate professor
Candidate of physico-mathematical sciences (1977)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 2.06.1945
E-mail:
   
Main publications:
  • Asymptotic Properties of Solutions of Systems of Nonlinear Nonautonomous Ordinary Differential Equations. Folia. Math. Fac. sci natur. Univ. Masaryk, brun., 2004,  14, . 1–178

http://www.mathnet.ru/eng/person22339
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1989
1. D. D. Mirzov, “An analogue of a theorem of Hartman”, Differ. Uravn., 25:2 (1989),  216–222  mathnet  mathscinet  zmath; Differ. Equ., 25:2 (1989), 157–161
1987
2. D. D. Mirzov, “Some asymptotic properties of the solutions of a system of Emden–Fowler type”, Differ. Uravn., 23:9 (1987),  1519–1532  mathnet  mathscinet
1985
3. J. D. Mirzov, “Asymptotic properties of solutions of a system of Emden–Fowler type”, Differ. Uravn., 21:9 (1985),  1498–1504  mathnet  mathscinet
1984
4. D. D. Mirzov, “Zeros of solutions of a nonlinear differential system”, Differ. Uravn., 20:10 (1984),  1726–1732  mathnet  mathscinet
1981
5. D. D. Mirzov, “Oscillatory nature of the solutions of a differential system”, Differ. Uravn., 17:8 (1981),  1504–1508  mathnet  mathscinet  zmath
1980
6. J. D. Mirzov, “The oscillatory nature of the solutions of a nonlinear differential system of Emden–Fowler type”, Differ. Uravn., 16:11 (1980),  1980–1984  mathnet  mathscinet  zmath
1979
7. J. D. Mirzov, “A Sturm–Liouville boundary value problem for a nonlinear system”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 4,  28–32  mathnet  mathscinet  zmath
1978
8. J. D. Mirzov, “Oscillation of solutions of a system of differential equations”, Mat. Zametki, 23:3 (1978),  401–404  mathnet  mathscinet  zmath; Math. Notes, 23:3 (1978), 218–220
1977
9. J. D. Mirzov, “The asymptotic properties of the solutions of two-dimensional differential systems”, Differ. Uravn., 13:12 (1977),  2188–2198  mathnet  mathscinet  zmath
1976
10. D. V. Izyumova, J. D. Mirzov, “The oscillation and the disconjugacy of the solutions of nonlinear differential systems”, Differ. Uravn., 12:7 (1976),  1187–1193  mathnet  mathscinet  zmath
1974
11. J. D. Mirzov, “Ability of the solutions of a system of nonlinear differential equations to oscillate”, Mat. Zametki, 16:4 (1974),  571–576  mathnet  mathscinet  zmath; Math. Notes, 16:4 (1974), 932–935
1973
12. J. D. Mirzov, “The oscillatoriness of the solutions of a system of nonlinear differential equations”, Differ. Uravn., 9:3 (1973),  581–583  mathnet  mathscinet  zmath
1971
13. K. S. Mamii, J. D. Mirzov, “Behavior of the solution on the half-axis of a certain second order nonlinear differential equation”, Differ. Uravn., 7:7 (1971),  1330–1332  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020